An equilibrium existence result with short selling
UNSPECIFIED. (2002) An equilibrium existence result with short selling. JOURNAL OF MATHEMATICAL ECONOMICS, 37 (2). pp. 81-94. ISSN 0304-4068Full text not available from this repository.
We provide a proof of the existence of a quasi-equilibrium in an exchange economy with short selling when the preference relations of the investors are represented by a partial preorder. This setting encompasses the case of preference relations derived from a utility function. A second purpose of this paper is to compare the compactness condition used in this existence result with some compactness concepts found in the literature. (C) 2002 Elsevier Science B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||H Social Sciences > HC Economic History and Conditions
Q Science > QA Mathematics
H Social Sciences
|Journal or Publication Title:||JOURNAL OF MATHEMATICAL ECONOMICS|
|Publisher:||ELSEVIER SCIENCE SA|
|Official Date:||April 2002|
|Number of Pages:||14|
|Page Range:||pp. 81-94|
Actions (login required)